# SDR 98ZZZX1309

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont GTSIO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: 636697
- Condition: Defective
- Location: Cylinder Nr 3
- Part time: 5 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FACTORY NEW CYLINDER REMOVED FROM THE NR 3 POSITION DUE TO LOW COMPRESSION.  UPON DISASSEMLBY, NOTED THE INTAKE VALVE SEAT WAS NOT SEATED PROPERLY IN THE CYLINDER HEAD.  SUSPECT CAUSE:  DURING ASSEMBLY AT FACTORY, SEAT WAS NOT INSTALLED INTO THE MACHINED PORTION OF THE CYLINDER HEAD PROPERLY.  SUBMITTER SUGGESTED A CLOSE INSPECTION OF THE INTAKE AND EXHAUST VALVE SEAT BE PERFORMED DURING CYLINDER ASSEMBLY.  CYLINDER MFG DATE:  12-97.
